# SDR SWIA200719089

- Difficulty date: September 20, 2007
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 9,409 hours, 8,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 FLOOR SUPPORT INTERCOSTAL IS CRACKED ON OUTBOARD SIDE, FOUND AT C-CHECK.  INSTALLED REPAIR ANGLE PER REO 601R-53-41-059.
